honestly it depends on how far along you are into taking the pill but yes, my doctor just recently told me that 'spotting' or any discharge is fine. but be sure to be clean so there are no infections. the pill is just to 'trick' your body into 'thinking' that its pregnant, in turn giving you the symptoms and hormones of pregnancy. discharge is normal just as breast tenderness and weight gain. im not sure about the side effects of when you miss the pill but if this gets to be where you are too worried about it, consult your doctor right away. that's whst they are there for, you know. :)
It is not normal to feel sick after taking birth control pills. If you feel that the pills are making you sick, you should contact your doctor and have them changed.Taking birth control pills should not make you feel sick. That is not normal.
Yes, when you stop birth control pills, the hormone levels in your body drop. Then you have withdrawal bleeding.
Hi, Causes of vagina discharge while taking birth control are: * Implantation bleeding. * Withdrawal bleed from missing one or more pills. * Urinary tract infection. * Pregnancy.
Absolutely not. Use the normal birth control pills, not a herbal alternative, which won't work.
I am not allergic to birth control pills.
No, it will not. It's part of the normal treatment when catching up on missed birth control pills (up to two at a time), or using birth control pills to control irregular uterine bleeding, as well as for emergency contraception.
Packet of birth control pills on the kitchen counter, receipts from the pharmacy for birth control pills, or your wife asking, "Have you seen my birth control pills?"
A normal menstrual cycle - especially if you are on birth control pills.
Yes, you need to get the 'morning after pill'. Your normal birth control pill does not substitute for this.
No, birth control pills are not narcotics.
many birth control pills have generic equivalents.